# SDR SWAA2013062517539

- Difficulty date: September 29, 2009
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,728 hours, 54,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT SERVICE DOOR LOWER HINGE CUTOUT LOWER CORNER.  REPAIRED SKIN IAW SRM.
